MAUDE Adverse Event Report: Medtronic Europe Sarl Crome¿ VR MRI SureScan¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

Medtronic Europe Sarl Crome¿ VR MRI SureScan¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DVPC3D1
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury

Brand Name
Crome¿ VR MRI SureScan¿
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50888558
Report Number9614453-2026-03854
Device Sequence Number18589795
Product Code LWS
UDI-Device Identifier00763000178536
UDI-Public(01)00763000178536(17)210814
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/14/2021
Device Model NumberDVPC3D1
Device Catalogue NumberDVPC3D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale